# SDR 2002UALA00121

- Difficulty date: January 18, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 12,499 hours, 4,498 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  FAULT CODE 33-51-38 EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT.  REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY.
